# SDR SWAA2024080522719

- Difficulty date: June 24, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW STA 767 TO STA 787 RBL 22 WL 153.5 AT AFT CARGO COMPARTMENT 2024-401995<[01] REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED BTW BS 767 TO BS 787 RBL 22 WL 153.5 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02; Ï¿½TEM 9;SRM 51-40-02 AND DWG 146A0081; SHEET 46;REV.- SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED BTW BS 767 TO BS 787 RBL 22 WL 153.5 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02; Ï¿½TEM 9;SRM 51-40-02 AND DWG 146A0081; SHEET 46;REV.- SEE INDIVIDUAL SIGN OFF BELOW  ITEM RII
